Hill Publishing Group | contact@hillpublisher.com

Hill Publishing Group

Location:Home / Journals / Journal of Applied Mathematics and Computation /

DOI:10.26855/jamc.2018.11.003

Existence and Multiplicity of Solutions for Problem on Eistein Manifold Involving GJMS Operator

Date: November 30,2018 |Hits: 1417 Download PDF How to cite this paper
Kamel Tahri

High School of Management or Abou Bekr Belkaid University, Tlemcen ( Algeria )
*Corresponding author: Kamel Tahri
Email: tahri_kamel@yahoo.fr 

Abstract

Let (Mn, g) be a compact Eistein Riemannian manifold of dimension n and denote by Sg the scalar curvature of g. Let k be a positive integer. We prove that n > 2k and under some geometric conditions that the elliptic equation.has two distinct solutions: one positive and other negative.


References

 

How to cite this paper

Existence and Multiplicity of Solutions for Polyharmonic Elliptic Problem on Eistein Manifold Involving GJMS Operator


How to cite this paper: Tahri, K. (2018) Existence and Multiplicity of Solutions for Polyharmonic Elliptic Problem on Eistein Manifold Involving GJMS Operator. Journal of Applied Mathematics and Computation, 2(11), 513-524.
DOI: 10.26855/jamc.2018.11.003


Free HPG Newsletters

Add your e-mail address to receive free newsletters from Hill Publishing Group.

Contact us

Hill Publishing Group

8825 53rd Ave

Elmhurst, NY 11373, USA

E-mail: contact@hillpublisher.com

Copyright © 2019 Hill Publishing Group Inc. All Rights Reserved.